View Full Version : Does your pain flare when stims wear off?


VisualImagery
09-30-06, 01:35 AM
Do any of you experience extreme pain and fatigue when your meds wear off? I discovered I can reduce this by taking my booster ritalin at 2pm rather than at noon. Otherwise, I can do almost nothing for the rest of the day-this starts at about 3pm. I worry that the stress of the classroom is a major contributor, but this does not happen everyday.

I do need to get a monthly massage as that helps tremendously, and keep up with my stretching. But sometimes the pain is so bad I can't make myself even stretch! Will start mall walking soon for exercise. Avoiding the cold is important-it makes me hurt! Hope I don't run down the old folks!

RADD-thanks for the input!

Crazy~Feet
09-30-06, 01:38 AM
My DJD pain gets worse for me, B, but haven't we talked about that already? I guess ya wanted to hear from someone other than me huh? :o

VisualImagery
09-30-06, 02:08 AM
Thanks for caring! interesting! anecdotal, not a study Hyperion! We are bright bulbs!

Crazy~Feet
09-30-06, 02:14 AM
I would be interested to hear from Hyperion or HF on this matter, those brain-chemically-fluent men know a LOT!

VisualImagery
09-30-06, 02:16 AM
Absolutely! He speaks pharmacese well.

Crazy~Feet
09-30-06, 02:49 AM
We always remember these little gems of wisdom late at night when they are not around too. What's up with that? Brain chemical related...Alzheimer's maybe?

janet1969
11-16-06, 04:08 PM
Yes, I experience "severe" pain and fatigue when my meds wear off (do I ever)! It would be so helpful for the meds to last longer than it does, which is not very long at all. A couple of hours at a time for me. I know how you feel about the pain, fatigue, and the cold. I, as well, have severe fibromyalgia (along with other conditions).

Janet

Do any of you experience extreme pain and fatigue when your meds wear off? I discovered I can reduce this by taking my booster ritalin at 2pm rather than at noon. Otherwise, I can do almost nothing for the rest of the day-this starts at about 3pm. I worry that the stress of the classroom is a major contributor, but this does not happen everyday.

I do need to get a monthly massage as that helps tremendously, and keep up with my stretching. But sometimes the pain is so bad I can't make myself even stretch! Will start mall walking soon for exercise. Avoiding the cold is important-it makes me hurt! Hope I don't run down the old folks!

RADD-thanks for the input!

Mohawk1984
01-15-08, 06:14 PM
I seem to get muscle ache after ritalin

dormammau2008
01-15-08, 10:31 PM
iam in pain most ofve the time makes no diff......what meds iam takeing at the time i find
WILL POWER WORKS BEST

for me visalition is wghat i use my siter can have no painkillers as all drugs she has shoke to and gets siely ill nely passed away last yime plc had kindy stones ah had no painkillers they were so ill with it mum has smoething like it .......me i just dont take painkillers much i perfuer to use will power and take only when i really have to a mrinagne or headach thats last a week i will normal take a painkiller then .....

or blows pain witch gets so bad i normal pass out end up in hoptail on rare accaions

i think raddmomo that the driugs for add adhd can make the pain more to but thats my take on it

dorm and good luck raddmomo ancrazyfeet get well both you and have less pain two
if i could take your pains i would

Desperate1
01-16-08, 12:14 PM
Unfortunately my fatigue and muscle weakness are ever-present, even on meds, but I do notice when my adderall wears off my other symptoms, like pins & needles, joint and "bone" pain, chostochondritis, etc, all get worse.

Someone suggested yerba mate tea to me for later in the day (and I may have tried this already in the past. My memory is getting worse, but in any event I'm going to try it again.) It's supposed to help for energy (and other stuff, but I can't remember) as stims wear off. I just have to remember if I researched it already and if it's okay to take while on meds and then I'm going to give it a try.